Detail publikace
Graphs with a path partition for structuring the digital plane
ŠLAPAL, J.
Originální název
Graphs with a path partition for structuring the digital plane
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
We introduce the concept of graphs with a path partition and define a special type of connectedness in these graphs. The connectedness is shown to have certain properties suitable for using graphs with a path partition as convenient background structures on digital spaces for the study of digital images. We introduce a family of such graphs on the integer plane and present a Jordan curve theorem for them.
Klíčová slova
Graph with a path partition, arc, Jordan curve, digital plane
Autoři
ŠLAPAL, J.
Rok RIV
2013
Vydáno
15. 6. 2013
ISSN
0020-0255
Periodikum
INFORMATION SCIENCES
Ročník
233
Číslo
1
Stát
Spojené státy americké
Strany od
305
Strany do
312
Strany počet
8
BibTex
@article{BUT97401,
author="Josef {Šlapal}",
title="Graphs with a path partition for structuring the digital plane",
journal="INFORMATION SCIENCES",
year="2013",
volume="233",
number="1",
pages="305--312",
issn="0020-0255"
}